Works matching DE "TOPOLOGICAL algebras"
Results: 613
Noncommutative Topological Entropy of Endomorphisms of Cuntz Algebras.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 115, doi. 10.1007/s11005-008-0279-y
- By:
- Publication type:
- Article
Arcwise connectedness of the boundary of connected self-similar sets.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 4, p. 295, doi. 10.1007/s10474-005-0249-0
- By:
- Publication type:
- Article
A new algebraic approach to the Szegő-Widom limit theorem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 3, p. 233, doi. 10.1023/A:1024575327363
- By:
- Publication type:
- Article
Topological Approximation Approach to Study of Mathematical Problems of Hydrodynamics.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 6, p. 830, doi. 10.1007/s10958-014-2028-3
- By:
- Publication type:
- Article
Algorithms for low-dimensional topology.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 433, doi. 10.1007/s10958-013-1473-8
- By:
- Publication type:
- Article
T<sub>1</sub>-Separable Numberings of Subdirectly Indecomposable Algebras.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 4, p. 263, doi. 10.1007/s10469-021-09651-x
- By:
- Publication type:
- Article
AUTOMATIC CONTINUITY OF MULTIPLICATIVE POLYNOMIAL OPERATORS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 497, doi. 10.22103/jmmr.2023.19772.1290
- By:
- Publication type:
- Article
A TWISTED HOPF ALGEBRA OF FINITE TOPOLOGICAL QUANDLES.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 233, doi. 10.24330/ieja.1526220
- By:
- Publication type:
- Article
GERSTENHABER-SCHACK BIALGEBRAS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 3, p. 515
- By:
- Publication type:
- Article
THE PUNCH PROBLEM OF THE PLANE THEORY OF VISCOELASTICITY WITH A FRICTION.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 405
- By:
- Publication type:
- Article
WEIGHTED NORM ESTIMATES FOR ONE-SIDED MULTILINEAR INTEGRAL OPERATORS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 399
- By:
- Publication type:
- Article
WEIGHTED MULTILINEAR HARDY AND RELLICH INEQUALITIES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 395
- By:
- Publication type:
- Article
Quantum integral equations of Volterra type in terms of discrete-time normal martingale.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1047, doi. 10.3906/mat-1805-149
- By:
- Publication type:
- Article
Additive derivative and multiplicative coderivative operators on MV-algebras.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 879, doi. 10.3906/mat-1810-8
- By:
- Publication type:
- Article
Generalized Drazin invertibility of the product and sum of two elements in a Banach algebra and its applications.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 548, doi. 10.3906/mat-1605-8
- By:
- Publication type:
- Article
Every norm is a restriction of an order-unit norm.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1398, doi. 10.3906/mat-1510-55
- By:
- Publication type:
- Article
Fixed point theory in WC-Banach algebras.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 283, doi. 10.3906/mat-1504-42
- By:
- Publication type:
- Article
Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 3, p. 445, doi. 10.3906/mat-1009-30
- By:
- Publication type:
- Article
The linear functionals on fundamental locally multiplicative topological algebras.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 3, p. 385, doi. 10.3906/mat-0810-12
- By:
- Publication type:
- Article
A perturbation of m-order derivations on Banach algebras.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 375, doi. 10.3906/mat-0809-36
- By:
- Publication type:
- Article
Traces of Maximal Ideals of Topological Algebras in Their Subalgebras.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 1, p. 79
- By:
- Publication type:
- Article
On Borel probability measures and noncooperative game theory.
- Published in:
- Optimization, 2005, v. 54, n. 1, p. 81, doi. 10.1080/02331930412331323845
- By:
- Publication type:
- Article
Contiguous relations and summation and transformation formulae for basic hypergeometric series.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 2029, doi. 10.1080/10236198.2013.798657
- By:
- Publication type:
- Article
Ranges and inversion formulas for the Dunkl intertwining operator and its dual.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 5, p. 379, doi. 10.1080/10652460500105750
- By:
- Publication type:
- Article
Generalized functions as sequence spaces with ultranorms.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 2/3, p. 149, doi. 10.1080/10652460500437807
- By:
- Publication type:
- Article
Differential inequalities of functions involving the lowest zero of some associated orthogonal q -polynomials.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 4, p. 337, doi. 10.1080/10652460412331320421
- By:
- Publication type:
- Article
SPECIAL MAXIMAL OPERATOR AND A<sub>p</sub><sup>+</sup> WEIGHTS.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 435, doi. 10.14321/realanalexch.40.2.0435
- By:
- Publication type:
- Article
CONTINUITY POINTS OF TYPICAL BOUNDED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 249, doi. 10.14321/realanalexch.34.1.0249
- By:
- Publication type:
- Article
ERRATA.
- Published in:
- 2003
- Publication type:
- Correction Notice
HIGHER-DIMENSIONAL GENERAL JACOBI IDENTITIES I.
- Published in:
- Mathematics for Application, 2017, v. 6, n. 1, p. 43, doi. 10.13164/ma.2017.05
- By:
- Publication type:
- Article
On categories of merotopic, nearness, and filter algebras.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 2, p. 111
- By:
- Publication type:
- Article
Subcategories of topological algebras.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 1, p. 15
- By:
- Publication type:
- Article
On (σ; τ )-module extension Banach algebras.
- Published in:
- Journal of Linear & Topological Algebra, 2014, v. 3, n. 4, p. 185
- By:
- Publication type:
- Article
Fixed point theorems for α-ψ-ϕ-contractive integral type mappings.
- Published in:
- Journal of Linear & Topological Algebra, 2014, v. 3, n. 4, p. 219
- By:
- Publication type:
- Article
On φ-Connes amenability of dual Banach algebras.
- Published in:
- Journal of Linear & Topological Algebra, 2014, v. 3, n. 4, p. 211
- By:
- Publication type:
- Article
Topological number for locally convex topological spaces with continuous semi-norms.
- Published in:
- Journal of Linear & Topological Algebra, 2014, v. 3, n. 3, p. 149
- By:
- Publication type:
- Article
Call for Papers.
- Published in:
- Journal of Linear & Topological Algebra, 2014, v. 3, n. 3, p. 121
- By:
- Publication type:
- Article
Canonical Vertex Partitions.
- Published in:
- Combinatorics, Probability & Computing, 2003, v. 12, n. 5/6, p. 671, doi. 10.1017/s0963548303005765
- By:
- Publication type:
- Article
On the algebraic property of locally convex topological algebras.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2024, v. 28, n. 2, p. 233, doi. 10.12697/ACUTM.2024.28.17
- By:
- Publication type:
- Article
About the joint spectrum of vector-valued functions.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2020, v. 24, n. 1, p. 147, doi. 10.12697/ACUTM.2020.24.10
- By:
- Publication type:
- Article
About the transitivity of the property of being Segal topological algebra.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2022, v. 26, n. 1, p. 153, doi. 10.12697/ACUTM.2022.26.10
- By:
- Publication type:
- Article
Coincidence of topological Jacobson radicals in topological algebras.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2017, v. 21, n. 2, p. 239, doi. 10.12697/ACUTM.2017.21.16
- By:
- Publication type:
- Article
Two kinds of enriched topological representations of Q-algebras.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 5, p. 795, doi. 10.1093/logcom/exad029
- By:
- Publication type:
- Article
Sahlqvist preservation for topological fixed-point logic.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 3, p. 679, doi. 10.1093/logcom/exv010
- By:
- Publication type:
- Article
Commutativity Results in Non Unital Real Topological Algebras.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 164
- By:
- Publication type:
- Article
SOME MULTIPLIER SEQUENCE SPACES DEFINED BY A MUSIELAK-ORLICZ FUNCTION IN n-NORMED SPACES.
- Published in:
- New Zealand Journal of Mathematics, 2012, v. 42, p. 45
- By:
- Publication type:
- Article
An Algebraic Theory of Information: An Introduction and Survey.
- Published in:
- Information (2078-2489), 2014, v. 5, n. 2, p. 219, doi. 10.3390/info5020219
- By:
- Publication type:
- Article
IN MEMORIAM - ACADEMICIAN MITROFAN M. CHOBAN.
- Published in:
- ROMAI Journal, 2021, v. 17, n. 1, p. i
- Publication type:
- Article
SELECTED PROBLEMS AND RESULTS OF TOPOLOGICAL ALGEBRA.
- Published in:
- ROMAI Journal, 2013, v. 9, n. 1, p. 1
- By:
- Publication type:
- Article
SIMPLICITY OF TWISTED C*-ALGEBRAS OF TOPOLOGICAL HIGHER-RANK GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 3, p. 512, doi. 10.1017/S0004972720000209
- By:
- Publication type:
- Article